# SDR CALA2017091103139

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 67,473 hours, 7,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 3F-LC LAVATORY, LT LOWER EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT AND OP TESTED,  FOUND NORMAL IAW AMM 33-51-05-960-802, REV 80, & AMM 33-51-00-710-801, REV 80.
